# SDR SWAA2012062505226

- Difficulty date: June 22, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 37,655 hours, 25,740 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: D29982
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE PACK PIN OUT OF ADJUST.  REMOVED AND REPLACED SLIDE PER AMM.
